Ask an expert
Question

27 Mar 2003

Contraceptive pills
I started on femodene on the 8th of March for the first time in my life i was using contraceptive. I am 24, the bleeding has been going on since then until now which is the 20th day todate. What could be the problem? Should I be worried?
Answer 376 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Jumaima, did you start by taking the inactive pills whilst you were menstruating? Let me know and we’ll take it from there. Good luck.
PS. Please post your reply as a new question and not below my reply because I won’t get your reply if you do.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.